American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47A10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 257 found      Go to page: 1 2 3 4 > >>

[1] Yueshi Qin and Rongwei Yang. A characterization of submodules via the Beurling-Lax-Halmos theorem. Proc. Amer. Math. Soc. 142 (2014) 3505-3510.
Abstract, references, and article information
View Article: PDF

[2] N. Nikolski. Sublinear dimension growth in the Kreiss Matrix Theorem. St. Petersburg Math. J. 25 (2014) 361-396.
Abstract, references, and article information
View Article: PDF

[3] Violeta Petkova. Spectra of the translations and Wiener-Hopf operators on $L_\omega^2({\mathbb R}^+)$. Proc. Amer. Math. Soc. 142 (2014) 2491-2505.
Abstract, references, and article information
View Article: PDF

[4] Martin Mathieu and Ahmed R. Sourour. Spectral isometries on non-simple \textsl{C*}-algebras. Proc. Amer. Math. Soc. 142 (2014) 129-135.
Abstract, references, and article information
View Article: PDF

[5] Olivier Verdier. Reductions of operator pencils. Math. Comp. 83 (2014) 189-214.
Abstract, references, and article information
View Article: PDF

[6] Pietro Aiena and Michael M. Neumann. On the stability of the localized single-valued extension property under commuting perturbations. Proc. Amer. Math. Soc. 141 (2013) 2039-2050.
Abstract, references, and article information
View Article: PDF

[7] Hafedh Herichi and Michel L. Lapidus. Fractal Complex Dimensions, Riemann Hypothesis and Invertibility of the Spectral Operator. Contemporary Mathematics 600 (2013) 51-89.
Book volume table of contents
View Article: PDF

[8] Jonathan Eckhardt and Gerald Teschl. Uniqueness results for one-dimensional Schr\"odinger operators with purely discrete spectra. Trans. Amer. Math. Soc. 365 (2013) 3923-3942.
Abstract, references, and article information
View Article: PDF

[9] Remco Duits, Bart Janssen, Alessandro Becciu and Hans van Assen. A variational approach to cardiac motion estimation based on covariant derivatives and multi-scale Helmholtz decomposition. Quart. Appl. Math. 71 (2013) 1-36.
Abstract, references, and article information
View Article: PDF

[10] Constantin Costara. On the automorphisms of the spectral unit ball. Proc. Amer. Math. Soc. 140 (2012) 4181-4186.
Abstract, references, and article information
View Article: PDF

[11] C. Badea, S. Grivaux and V. Müller. The rate of convergence in the method of alternating projections. St. Petersburg Math. J. 23 (2012) 413-434.
Abstract, references, and article information
View Article: PDF

[12] Arnab Kar and S. G. Rajeev. Renormalization by any means necessary. Contemporary Mathematics 583 (2012) 247-255.
Book volume table of contents
View Article: PDF

[13] Oliver Dragičević. Weighted estimates for powers of the Ahlfors-Beurling operator. Proc. Amer. Math. Soc. 139 (2011) 2113-2120. MR 2775389.
Abstract, references, and article information
View Article: PDF

[14] John Mallet-Paret and Roger D. Nussbaum. Inequivalent measures of noncompactness and the radius of the essential spectrum. Proc. Amer. Math. Soc. 139 (2011) 917-930. MR 2745644.
Abstract, references, and article information
View Article: PDF

[15] N. K. Nikolski. The spectral localization property for diagonal operators and semigroups. St. Petersburg Math. J. 21 (2010) 995-1013. MR 2604547.
Abstract, references, and article information
View Article: PDF

[16] Juan B. Gil, Thomas Krainer and Gerardo A. Mendoza. Trace expansions for elliptic cone operators with stationary domains. Trans. Amer. Math. Soc. 362 (2010) 6495-6522. MR 2678984.
Abstract, references, and article information
View Article: PDF

[17] Anders C. Hansen. On the Solvability Complexity Index, the $n$-pseudospectrum and approximations of spectra of operators. J. Amer. Math. Soc. 24 (2011) 81-124. MR 2726600.
Abstract, references, and article information
View Article: PDF

[18] R. M. Brits. A correction to ``Adjugates in Banach algebras''. Proc. Amer. Math. Soc. 138 (2010) 3021-3024. MR 2644913.
Abstract, references, and article information
View Article: PDF

[19] Jussi Behrndt, Qutaibeh Katatbeh and Carsten Trunk. Non-real eigenvalues of singular indefinite Sturm-Liouville operators. Proc. Amer. Math. Soc. 137 (2009) 3797-3806. MR 2529889.
Abstract, references, and article information
View Article: PDF

[20] M. Bendaoud and A. Bourhim. Essentially spectrally bounded linear maps. Proc. Amer. Math. Soc. 137 (2009) 3329-3334. MR 2515402.
Abstract, references, and article information
View Article: PDF

[21] Habib Ammari, Hyeonbae Kang and Hyundae Lee. Phononic band gaps. Math. Surveys Monogr. 153 (2009) 153-178.
Book volume table of contents
View Article: PDF

[22] Habib Ammari, Hyeonbae Kang and Hyundae Lee. Eigenvalue perturbations of the Lam\'e system. Math. Surveys Monogr. 153 (2009) 103-117.
Book volume table of contents
View Article: PDF

[23] Habib Ammari, Hyeonbae Kang and Hyundae Lee. Optimal design problems. Math. Surveys Monogr. 153 (2009) 179-190.
Book volume table of contents
View Article: PDF

[24] Habib Ammari, Hyeonbae Kang and Hyundae Lee. Layer potentials. Math. Surveys Monogr. 153 (2009) 19-33.
Book volume table of contents
View Article: PDF

[25] Habib Ammari, Hyeonbae Kang and Hyundae Lee. Introduction. Math. Surveys Monogr. 153 (2009) 1-4.
Book volume table of contents
View Article: PDF

[26] Habib Ammari, Hyeonbae Kang and Hyundae Lee. Generalized argument principle and Rouch\'e's theorem. Math. Surveys Monogr. 153 (2009) 7-16.
Book volume table of contents
View Article: PDF

[27] Habib Ammari, Hyeonbae Kang and Hyundae Lee. Layer Potential Techniques in Spectral Analysis. Math. Surveys Monogr. 153 (2009) MR MR2488135.
Book volume table of contents

[28] Habib Ammari, Hyeonbae Kang and Hyundae Lee. Vibration testing for detecting internal corrosion. Math. Surveys Monogr. 153 (2009) 77-89.
Book volume table of contents
View Article: PDF

[29] Habib Ammari, Hyeonbae Kang and Hyundae Lee. Photonic band gaps. Math. Surveys Monogr. 153 (2009) 133-151.
Book volume table of contents
View Article: PDF

[30] Habib Ammari, Hyeonbae Kang and Hyundae Lee. Eigenvalue perturbations of the Laplacian. Math. Surveys Monogr. 153 (2009) 35-75.
Book volume table of contents
View Article: PDF


Results: 1 to 30 of 257 found      Go to page: 1 2 3 4 > >>